# SDR DALA2023092607922

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50065
- Aircraft time: 4,708 hours, 2,157 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG SOCK/MOLDY CHEESE ODOR DURING LANDING AND TAXI, WENT AWAY ONCE APU WAS PROVIDING BLEED AIR TO THE PACKS. PERFORMED ENGINE WATER WASH WORK CARD 7200-9001-02. RAN R ENG FOR 10 MIN AT 70% POWER, REMOVED BORE PLUGS HP1, 2, 3 + LP1 REF A220 AMP 72-00. BORESCOPE OF LPC & HPC PER BD500-A-J72--35-00-00AA-312A-A (HPC) & BD500-A-J72 -31-00-00AAA-312A-A. NO OIL WETTING OF HPC, LPC IBR AIRFOIL OR HPC 2ND STAGE WEEP HOLE (373688, QC5264). INSTALLED LPC2 BORESCOPE PLUG AND CLOSED A FAN EXIT LINER SEGMENT VENT PANEL ABOVE LPC 2 PLUG. INSTALLED #1, 2,+ 3 HPC BORE SCOPE PLUGS PER W /C 0550-6001(HK, 169005). VERIFIED INSTALLATION OF BORE-SCOPE PLUGS #1, 2 & 3 HPC (269696). ACCOMPLISHED SOLUTION ID:1-8451, BLOCK 12 ON #2 ENG AND NOTED NO ODORS IN FLT DECK AND CABIN. THIS COMPLETES SOLUTION ID: 1-8451 TASKS. A/C OK FOR SVC. MCC NOTIFIED. (LP# 4622297)
